Herbal Expectorant Cough Syrup EXPEC II No Sugar 8.8 oz by Naturade
Herbal Expectorant Cough Syrup EXPEC II No Sugar 8.8 oz
Helps Clear Bronchial Passages*
Enhances Cough Productivity*
Stock up for the unexpected with a larger 8.8 fl oz bottle
Naturade Sugar-Free EXPECÂ® with Guaifenesin supports your recovery. Naturade Sugar-Free Expec provides all the support of Naturade Herbal EXPECÂ®, but without the sugar. Donât let excessive congestion and an uncontrolled cough limit your familyâs activities and quality of life. Choose Naturade Sugar-Free ExpecÂ® to advance their recovery. Guaifenesin, the key ingredient in Sugar-Free ExpecÂ®, has been breaking-up congestion, clearing out excess mucus, and controlling coughs for generations. The specialized action relieves mucus buildup and makes nonproductive coughs more productive and less frequent â get your family back on track with Naturade Sugar-Free EXPECÂ®.
Be assured that Sugar-Free EXPECÂ® deliveries a single active ingredient so you know what your child is taking.
Naturade Sugar-Free ExpecÂ® provides soothing relief you can really feel. We include naturally soothing herbs like echinacea, cocillana bark, and lemon balm to encourage a comfortable recovery.*
Attack your cough and congestion with Naturade Sugar-Free EXPECÂ®!
Direction: Do not exceed 6 doses in a 24 hour period. Adults and children12 years and over - 2 tablespoons every 4 hours. Children 6 to 12 years of age - 1 tablespoon every 4 hours. Children under 6 years of age - Ask a doctor
Active Ingredients: Each tablespoonful (15 ml) contains: Guaifenesin 150 mg. Other Ingredients: Vitamin C, Bee Propolis, Menthol, Anise, Capsicum, Cocillana Bark, Coriander, Echinacea, Euphorbia, Horehound, Lemon Balm Mint, Licorice Root, Mullein, Rose Hips, Slippery Elm Extract, Wild Cherry Extract, Xanthan Gum, Natural Vegetable Glycerin, Sorbitol Syrup, Alcohol 2%.
Warnings: In case of accidental overdose, seek professional assistance or contact a poison control center immediately. KEEP THIS AND ALL MEDICINES OUT OF REACH OF CHILDREN. Do not take this product for persistent or chronic cough, such as occurs with smoking, asthma, chronic bronchitis or emphysema, or where cough is accompanied by excessive phlegm (mucus), unless directed by a physician. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur or is accompanied by a fever, rash or persistent headache, consult a physician. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health care professional before using this product.
FOR YOUR PROTECTION THIS BOTTLE HAS AN IMPRINTED SEAL AROUND THE NECK AND AN INNER SEAL BENEATH THE CAP. DO NOT USE IF EITHER SEAL IS BROKEN OR MISSING.
*These statements have not been evaluated by the Food and Drug Administration. These Products are not intended to diagnose, treat, cure or prevent any disease.